Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regular and Baer rings


Author: K. M. Rangaswamy
Journal: Proc. Amer. Math. Soc. 42 (1974), 354-358
MSC: Primary 16A34
DOI: https://doi.org/10.1090/S0002-9939-1974-0340326-8
MathSciNet review: 0340326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The (von Neumann) regular Baer rings representable as the full ring $ E(G)$ of all endomorphisms of an abelian group G are characterized. It is also shown that a countable regular Baer ring is Artinian semisimple.


References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, Abelian groups, Akad. Kiadó, Budapest, 1958; republished by Internat. Series of Monos. on Pure and Appl. Math., Pergamon Press, New York, 1960. MR 21 #5672; 22 #2644. MR 0111783 (22:2644)
  • [2] L. Fuchs and K. M. Rangaswamy, On generalized regular rings, Math. Z. 107 (1968), 71-81. MR 38 #2171. MR 0233850 (38:2171)
  • [3] I. Kaplansky, Rings of operators, Benjamin, New York, 1968. MR 39 #6092. MR 0244778 (39:6092)
  • [4] R. S. Pierce, Modules over commutative regular rings, Mem. Amer. Math. Soc. No. 70 (1967). MR 36 #151. MR 0217056 (36:151)
  • [5] K. M. Rangaswamy, Abelian groups with endomorphic images of special types, J. Algebra 6 (1967), 271-280. MR 36 #271. MR 0217180 (36:271)
  • [6] -, Representing Baer rings as endomorphism rings, Math. Ann. 190 (1970/71), 167-176. MR 42 #6105. MR 0271222 (42:6105)
  • [7] Y. Utumi, On continuous regular rings and semi-simple self-infective rings, Canad. J. Math. 12 (1960), 597-605. MR 22 #8032. MR 0117250 (22:8032)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A34

Retrieve articles in all journals with MSC: 16A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0340326-8
Keywords: Abelian groups, endomorphism rings, von Neumann regular rings, Baer rings, strongly regular rings
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society